# SDR ASAA2017042720555

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,478 hours, 8,191 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT ON IN DESCENT FL 330 DISENGAGED AP AND HAND FLEW.  ACFT GROUNDED. PERFORMED FIM 22-11 TASK 801 DFCS BITE PROCEDURE FAULT HISTORY SORTED BY FLIGHT DECK EFFECT FOUND FAULT CODE 22-11177 PRIMARY STAB TRIM ELEC ACTUATOR. PERFORMED LR TEST FOR STAB TRIM TEST PASSED STAB TRIM OPS NORMAL NO OTHER DEFECTS NOTED.
